Abdollahzadeh Ahangar, Hossein. (1399). Further results on maximal rainbow domination number. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9(4), 201-210. doi: 10.22108/toc.2020.120014.1684
Hossein Abdollahzadeh Ahangar. "Further results on maximal rainbow domination number". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9, 4, 1399, 201-210. doi: 10.22108/toc.2020.120014.1684
Abdollahzadeh Ahangar, Hossein. (1399). 'Further results on maximal rainbow domination number', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9(4), pp. 201-210. doi: 10.22108/toc.2020.120014.1684
Abdollahzadeh Ahangar, Hossein. Further results on maximal rainbow domination number. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1399; 9(4): 201-210. doi: 10.22108/toc.2020.120014.1684


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب